Endre søk
Begrens søket
1 - 10 of 10
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Barza, Sorina
    et al.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Stepanov, Vladimir D.
    Computing Centre, Russian Academy of Sciences, Far-Eastern Branch, Khabarovsk.
    On weighted multidimensional embeddings for monotone functions2001Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 88, nr 2, s. 303-319Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We characterize the inequality (∫RN+ fqu)1/q ≤ C(∫RN+fpv)1/p, 0 < q, p < ∞, for monotone functions f ≥ 0 and nonnegative weights u and v. The case q < p is new and the case 0 < p ≤ q < ∞ is extended to a modular inequality with N-functions. A remarkable fact concerning the calculation of C is pointed out

  • 2.
    Cobos, Fernando
    et al.
    Department of Mathematical Analysis, Faculty of Mathematics, Universidad Complutense de Madrid.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Real interpolation of compact operators between quasi-Banach spaces1998Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 82, nr 1, s. 138-160Artikkel i tidsskrift (Fagfellevurdert)
  • 3.
    Dahl, Erlend
    Luleå tekniska universitet.
    Cohomology cyclique des products croisés tordus1996Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 78, nr 2, s. 255-265Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    Nous calculons la cohomologie cyclique des produits croisés tordus du type Cxx(V,Γ) où V est une variété de classe Cx, Γ un groupe discret agissant proprement et librement sur V tel que le quotient V/Γ soit compact et a un 2-cocycle sur Γ.

  • 4.
    Ericsson, Stefan
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Certain reiteration and equivalence results for the Cobos-Peetre polygon interpolation method1999Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 85, nr 2, s. 310-319Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We prove some reiteration formulas for the Cobos-Peetre polygon method for $n+1$ tuples that consists of spaces $A_i$ where $A_i$ is of class $\theta_i$ with respect to a compatible pair $(X,Y)$. If $\theta_i$ is suitably chosen, the $J$- and $K$-method coincides and is equal to a space $(X,Y)_{\nu,q}$. For arbitrary chosen $\theta_i$ the $J$- and $K$-spaces will not, in general, coincide. In particular, we show that interpolation of Lorentz spaces over the unit square yields that the $K$-space is the sum of two Lorentz spaces whereas the $J$-space is the intersection of the same two Lorentz spaces.

  • 5.
    Håversen, Sigfred
    Luleå tekniska universitet.
    Stability of pencils of cubic surfaces P31999Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, nr 1, s. 49-61Artikkel i tidsskrift (Fagfellevurdert)
  • 6.
    Kallioniemi, Henry
    Luleå tekniska universitet.
    Bounds for derivatives of a complex-valued function on a compact interval1976Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 39, nr 2, s. 295-314Artikkel i tidsskrift (Fagfellevurdert)
  • 7.
    Kallioniemi, Henry
    Luleå tekniska universitet.
    Representation formulas for intermediate derivatives1976Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 39, nr 2, s. 315-326Artikkel i tidsskrift (Fagfellevurdert)
  • 8.
    Kaminska, Anna
    et al.
    Department of Mathematical Sciences, University of Memphis.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Persson, Lars-Erik
    Indices, convexity and concavity of Calderón-Lozanovskii spaces2003Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 92, nr 1, s. 141-160Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    In this article we discuss lattice convexity and concavity of Calderón-Lozanovskii space Eφ, generated by a quasi-Banach space E and an increasing Orlicz function φ. We give estimations of convexity and concavity indices of Eφ in terms of Matuszewska-Orlicz indices of φ as well as convexity and concavity indices of E. In the case when Eφ is a rearrangement invariant space we also provide some estimations of its Boyd indices. As corollaries we obtain some necessary and sufficient conditions for normability of Eφ, and conditions on its nontrivial type and cotype in the case when Eφ is a Banach space. We apply these results to Orlicz-Lorentz spaces receiving estimations, and in some cases the exact values of their convexity, concavity and Boyd indices

  • 9.
    Nikolova, Ljudmila I.
    et al.
    Department of Mathematics, University of Sofia.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Interpolation of nonlinear operators between families of Banach spaces1993Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 72, s. 47-60Artikkel i tidsskrift (Fagfellevurdert)
  • 10.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Interpolation with a parameter function1986Inngår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 59, nr 2, s. 199-222Artikkel i tidsskrift (Fagfellevurdert)
1 - 10 of 10
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf